| Model Number |
9510-007 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that signal loss occurred.Performance data was reviewed.The allegation was confirmed due to the finding of signal loss over an hour within the investigation window.The probable cause was the transmitter and app were unable to restore the connection.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).